# SDR AALA202007289013

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 16,327 hours, 7,367 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - COCKPIT, BOTH SLIDING WINDOWS HAVE LOW TENSION TO OPEN.  ADJUSTED FORCE HANDLE ON BOTH SLIDING WINDOWS PER AMM TASK 56-12-11-400-001-A, FORCE WITHIN LIMITS, OPERATION CHECKS GOOD.
